Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all, I'm currently almost done with month 2 of accutane. I'm on 80mg a day and I weigh 160 pounds. I've been seeing some results I guess but not really just dry skin and smaller pimples but this past week (week 8) I had the worst breakout I've ever had in my life which I don't get cause I feel like I was about to start clearing up. Can anyone help me out and tell me if this is normal and please reinsure my faith in accutane cause this is starting to make me lose it but I know it works for about 90% of people so I'm trying to keep faith. 

Share this post


Link to post
Share on other sites

From what I've heard lots of people get really bad breakouts like thst just hang in there for the whole treatment and then decide if it did anything.

I'm going to start taking accutane here In about a month once I get my blood work done and I'm very terrified of the side effects. Have u expirenced anything horrible besides the normal dry skin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×